# SDR DALA12002390868

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 75,686 hours, 71,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTING AT SEATS 6E AND 8D TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
